Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Separation of roots and oscillation in ordinary linear differential equations of second order


Authors: Shlomo Breuer and David Gottlieb
Journal: Proc. Amer. Math. Soc. 29 (1971), 487-493
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1971-0276545-6
MathSciNet review: 0276545
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New criteria for the oscillatory or nonoscillatory behavior of ordinary, linear differential equations of second order and the location of their roots are obtained with the aid of new types of Sturmian majorant comparison equations. Several known results are obtained as special cases under less stringent conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0276545-6
Keywords: Differential equations of second order, Sturm Separation Theorem, separation of roots, oscillations, location of roots, comparison equations
Article copyright: © Copyright 1971 American Mathematical Society